# SDR FDEA201205091774

- Difficulty date: May 9, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A5766100221800
- Condition: Dented
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON DENTED AT LOWER SURFACE 3 INCHES FROM T/E AND 28 INCHES FROM OTBD SIDE 2 SQUARE INCHES  X .020 INCHES.  REPAIRED IAW SRM 51-77-12 PAR 4C.  RESTORED SURFACE PROTECTION IAW SRM 51-75-10, PAR 5 AND COMPLIED WITH EA6-5750-157845 PT 1.
